# SDR SWAA2013020412312

- Difficulty date: January 16, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L AT BS 1006 IN AFT CARGO COMPARTMENT.  REPAIRED STRINGER 27L BETWEEN BS 986.5 TO BS 1016 IN AFT CARGO COMPARTMENT IAW B737-300 SRM 53-00-03- 2R REPAIR 1 DETAIL VI.
